An Abstraction Theory for Qualitative Models of Biological Systems

  1. Lookup NU author(s)
  2. Richard Banks
  3. Dr Jason Steggles
Author(s)Banks R, Steggles LJ
Publication type Article
JournalElectronic Proceedings in Theoretical Computer Science
Year2010
Volume40
Issue
Pages23-38
ISSN (electronic)2075-2180
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherOpen Publishing Association
URLhttp://dx.doi.org/10.4204/EPTCS.40.3
DOI10.4204/EPTCS.40.3
Actions    Link to this publication